Journal of Applied Mathematics

Pseudo Asymptotic Behavior of Mild Solution for Nonautonomous Integrodifferential Equations with Nondense Domain

Zhinan Xia

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

By the weighted ergodic function based on the measure theory, we study pseudo asymptotic behavior of mild solution for nonautonomous integrodifferential equations with nondense domain. The existence and uniqueness of μ -pseudo antiperiodic ( μ -pseudo periodic, μ -pseudo almost periodic, and μ -pseudo automorphic) solution are investigated. Some interesting examples are presented to illustrate the main findings.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 419103, 10 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305961

Digital Object Identifier
doi:10.1155/2014/419103

Mathematical Reviews number (MathSciNet)
MR3251578

Citation

Xia, Zhinan. Pseudo Asymptotic Behavior of Mild Solution for Nonautonomous Integrodifferential Equations with Nondense Domain. J. Appl. Math. 2014 (2014), Article ID 419103, 10 pages. doi:10.1155/2014/419103. https://projecteuclid.org/euclid.jam/1425305961


Export citation